U.S. doctors online nowAsk doctors free
A 48-year-old female asked:

can high potassium cause chest pain?

1 doctor answer3 doctors weighed in
Dr. Robert Henson
Cardiology 32 years experience
Not really: Very high potassium can cause bad heart rhythms, fainting or death. Usually high ends of normal or slightly higher doesn't do this, but evaluation may be warranted in any event. The chest pain may be unrelated to your potassium.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Similar questions

A 38-year-old member asked:

Are high potassium levels related to chest pain, headaches?

1 doctor answer3 doctors weighed in
Dr. David Rosenfeld
Pain Management 27 years experience
See MD: If you are having new chest pain, especially with your blood pressure and tachycardia you need to go to the doctor right now! abnormal potassium can cause heart beat irregularities which can lead to chest pain.

Related questions

A 32-year-old member asked:
1 doctor answer2 doctors weighed in
A 19-year-old female asked:
1 doctor answer1 doctor weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Dec 20, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.